# SDR O2G2005F00010

- Difficulty date: July 5, 2005
- Submitted: July 22, 2005
- Operation: Air carrier
- Aircraft: N601VH
- Make and model: Cndair CL6002B16
- Aircraft serial: 5043
- Engine: Ge CF34*
- System (JASC): 2830 · Fuel Dump System
- Part: Drain
- Part number: 601621453
- Condition: Lightning Strike
- Location: Fuel
- Stage of operation: DE
- How discovered: V
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

C/W LIGHTNING STRIKE INSPECTION.  REPLACED FUEL DRAIN MASK.  (NE03200509277)
